# SDR AALA201808163001

- Difficulty date: August 13, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 13,324 hours, 6,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Dampener
- Part number: FE240004
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR DAMPENER PRESSURE LOW. SERVICED R1 DOOR DAMPENER.
